• Free Shipping for orders above RM200
icon-search
icon-search

Axcel Paracetamol 250mg/5ml Suspension Orange Flavour - 100ml

RM 6.90
- +
icon-cart Add to Cart
Home

Indications:

- Relief of fever and pain, headache, toothache, colds, flu, and teething pains.


Dosage:

-- Adult: 10ml-20ml 4 times a day.

-- Child 12 years old below : Please Refer to pharmacist/Doctor.


Warning:

This preparation contains Paracetamol, Do Not take any other Paracetamol containing medicines at the same time.

Your Cart
Your cart is currently empty.
Continue browsing here.